On uniformly convex functions

Volume 56 / 1991

A. Goodman Annales Polonici Mathematici 56 (1991), 87-92 DOI: 10.4064/ap-56-1-87-92

Abstract

We introduce a new class of normalized functions regular and univalent in the unit disk. These functions, called uniformly convex functions, are defined by a purely geometric property. We obtain a few theorems about this new class and we point out a number of open problems.

Authors

  • A. Goodman

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image